# SDR HNAA2021101800499

- Difficulty date: September 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR WEBBING IS GOUGED ON PREVIOUS REPAIR 2 EACH .... FABRICATED AND INSTALLED SERVICEABLE REPAIR
DOUBLER ON BAGGAGE DOOR INNER WEBBING (LOWER CENTER AREA) IAW EMB 145 SRM 52-30-01, ITEM 12, FIG. 213 AND EO1-52-21-0264
